l-adic algebraic monodromy groups, cocharacters, and the Mumford-Tate conjecture


Pink, Richard


URL: http://ub-madoc.bib.uni-mannheim.de/13832
Document Type: Article
Year of publication: 1998
The title of a journal, publication series: Journal für die reine und angewandte Mathematik
Page range: 187-237
Place of publication: Berlin
Publishing house: de Gruyter
ISSN: 0075-4102
Publication language: German
Institution: School of Business Informatics and Mathematics > Mathematik (aufgelöst)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Pink, Richard (1998) l-adic algebraic monodromy groups, cocharacters, and the Mumford-Tate conjecture. Journal für die reine und angewandte Mathematik Berlin 187-237 [Article]


+ Search Authors in

BASE: Pink, Richard

Google Scholar: Pink, Richard

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item